# SDR DXTA200400466

- Difficulty date: December 3, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,293 hours, 3,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL CLIMB BY ITSELF WHILE IN ALTITUDE HOLD MODE ABOUT 200 FT.  WHEN DESCENDING IN ANY MODE AUTOPILOT INITIATES A CLIMB AS IF YOU ARE OVERSPEEDING EVERY 500 FEET.  PERFORMED OPERATIONAL CHECK OF VS AND FLC MODES USING DRUCK AIR DATA TEST.  OP'S CHECKED FOUND TO BE NORMAL LEVELED AIRCRAFT AND CHECKED LEVELING OF AHRU UNITS.  FOUND NR 1 ATTRS RACK SLIGHTLY OUT OF ALIGNMENT.  SHIMMED RACK AS NECESSARY PER HONEYWELL SP2 8000 SYS MANUAL LEVEL CHECKED GOOD.  OP'S CHECKED GOOD ON AUTOPILOT FLIGHT DIRECTION.
